# SDR BAQA090155

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,804 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Inoperative
- Location: Blower
- Part time: 1,804 hours
- Component: Blower
- Component part number: BA112B9112
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER STOPPED WORKING.  AT ONE TIME, TAPPING ON THE RELAY GOT IT TO WORK AGAIN, BUT ONLY ONCE.  IT SEEMS TO BE THE RELAY.  REPLACED WITH SERVICEABLE UNIT.
